# SDR DALA2025073105735

- Difficulty date: July 30, 2025
- Submitted: July 31, 2025
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 74,654 hours, 29,502 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Part number: 7057745
- Condition: Leaking
- Location: Zone 80
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

L4 PASENGER DOOR SNUBBER LEAKING FLUID.   REPLACED L4 DOOR SNUBBER TO BE INSTALLED ON AMDS CARD 5211-6005- 4L STEP 6.
